# SDR FDEA201212304403

- Difficulty date: December 30, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N50429
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT SAILBOAT FAIRING BOTTOM AREA AT PP STA 243 HAS 2 GOUGES.  REPAIRED IAW EA F-5450-163993.   MAJOR  REPAIR
